Commentarii Mathematici Helvetici

, Volume 63, Issue 1, pp 464–497

Valuations on free resolutions and higher geometric invariants of groups

Authors

  • Robert Bieri
    • Mathematisches Seminar der Johann Wolfgang Goethe-Universität
  • Burkhardt Renz
    • Mathematisches Seminar der Johann Wolfgang Goethe-Universität
Article

DOI: 10.1007/BF02566775

Cite this article as:
Bieri, R. & Renz, B. Commentarii Mathematici Helvetici (1988) 63: 464. doi:10.1007/BF02566775
  • 37 Views

Copyright information

© Birkhäuser Verlag 1988